# SDR AALA20141004002

- Difficulty date: October 4, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 74,447 hours, 39,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STATION 1309 & LONGERON 7 LT.  INSTALLED DOUBLER IAW SRM 53-04-00 FIGURE 32.
